# SDR BJNA020303

- Difficulty date: March 19, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Wheel
- Part number: 848101
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 34,055 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, HEARD SEVERAL LOUD BANGS WITH A LOSS OF POWER ON NR 2 ENGINE.  ABORTED TAKEOFF.  REMOVED AND REPLACE THE C-1 DISK, DUE TO FOD.  ENGINE BORESCOPED, FOUND DAMAGE TO C-1 DISK.  (M)
